MathSciNet Relay Station
MathSciNet bibliographic data
MR2153402 (2006f:60093) 60K35 (28A80 60J55 60J65)
Rohde, Steffen; Schramm, Oded Basic properties of SLE. Ann. of Math. (2) 161 (2005), no. 2, 883–924.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement